# SDR FDEA202303200471

- Difficulty date: March 20, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: ADA7321519
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD # 25C5201 - MAINDECK CABIN STATION 755, X= -8.5 SEAT   TRACK FOUND WITH CRACK. MAIN DECK CABIN AT STATION 755, X = -8.5 CRACKED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 785 TO EXISTING SPLICES STATION 745, X= -8.5 AS PER   SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
